# SDR FDEA201112075191

- Difficulty date: December 7, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 8888
- Part serial: 888
- Condition: Corroded
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N300320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD MAIN FLAP LOWER SURFACE PANEL INNER SKIN FOUND CORRODED AT FLAP FWD SPAR 83" FROM WBL 302.0.  REPAIR CARRIED OUT ON RT OTBD FLAP OWER SURFACE PANEL SKIN IAW EA F-5750-157102.  REPAIR IS CLASSIFIED AS MAJOR.
